# SDR GTIA030254

- Difficulty date: April 15, 2003
- Submitted: May 15, 2003
- Operation: Air carrier
- Aircraft: N811NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48017
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Battery Pack
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCO - TAIL COMPARTMENT EMERGENCY LIGHTS INOPERATIVE.  SECURED LOOSE OUTPUT CONNECTION ON BATTERY PACK FOR TAIL COMP EMERGENCY LIGHTS, OPS CHECKOK IAW MM 33-53-00.  (M)
